Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 43, NWS Denver/Boulder, CO

June 6, 202014 counties in Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 6, 2020, 3:03 PM MDT for 14 counties in Colorado. It was in force for 57 min. 52 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2020, 3:03 PM MDT (21:03 UTC)
Expired
Jun 6, 2020, 4:00 PM MDT
In force
57 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
80.0 mph

Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Clear Creek County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Grand County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 41 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 3:14 PM MDTNON-TSTM WND DMG2 N Cherry Hills Villag, CO1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Jun 6, 3:25 PM MDTTSTM WND GST 631 Ne Crisman, COCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 1 NE CRISMAN. MESONET STATION EW4338 BOULDER.
Jun 6, 3:25 PM MDTTSTM WND GST 631 Ne Crisman, COMESONET STATION EW4338 BOULDER.
Jun 6, 3:25 PM MDTNON-TSTM WND GST 631 Ne Crisman, COMESONET STATION EW4338 BOULDER.
Jun 6, 3:35 PM MDTTSTM WND GST 611 N Berthoud, COMAY HAVE BEEN A BRIEF GUSTNADO.
Jun 6, 3:39 PM MDTTSTM WND DMGLakewood, CO1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Jun 6, 3:39 PM MDTTSTM WND GST 631 Wsw Pleasant View, COMESONET STATION CO008 470E000 ROONEY RD.
Jun 6, 3:39 PM MDTTSTM WND GST 702 Ne Morrison, COMESONET STATION CW8926 LAKEWOOD.
Jun 6, 3:40 PM MDTTSTM WND DMG2 Nw Louisville, CONUMEROUS 1 INCH DIAMETER TREE LIMBS BROKEN.
Jun 6, 3:40 PM MDTTSTM WND DMGEnglewood, COTREE DOWN. TIME ESTIMATED FROM RADAR.
Jun 6, 3:40 PM MDTTSTM WND GST 65Lakewood, CO
Jun 6, 3:41 PM MDTTSTM WND GST 584 Ne Loveland, COAWOS STATION KFNL FT COLLINS LOVEL.
Jun 6, 3:41 PM MDTTSTM WND GST 672 N Ken Caryl, COMESONET STATION CW5285 LITTLETON.
Jun 6, 3:42 PM MDTTSTM WND DMG2 S Greenwood Village, CO1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Jun 6, 3:42 PM MDTTSTM WND DMG3 Ne Cherry Hills Villa, CO1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Jun 6, 3:43 PM MDTTSTM WND DMG1 W Columbine, CO1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Jun 6, 3:44 PM MDTTSTM WND DMG2 Nw Denver, CO1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Jun 6, 3:44 PM MDTTSTM WND GST 781 Wsw Chatfield Reservo, COMESONET STATION CO007 470W014 WADSWORTH.
Jun 6, 3:46 PM MDTTSTM WND DMG1 E Broomfield, CO1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Jun 6, 3:49 PM MDTTSTM WND GST 602 N Greenwood Village, COMESONET STATION CO161 0.2 MI N OF I-225.
Jun 6, 3:49 PM MDTTSTM WND GST 602 Se Federal Heights, COMESONET STATION CO178 0.1 MI S OF 84TH AVE.
Jun 6, 3:49 PM MDTTSTM WND GST 615 N Northglenn, COMESONET STATION CO156 0.7 MI S OF NORTHWEST PKWY.
Jun 6, 3:49 PM MDTTSTM WND GST 661 Ssw Centennial, COMESONET STATION CO149 ORCHARD.
Jun 6, 3:50 PM MDTTSTM WND DMG3 Ene Denver, CO6 TO 10 INCH TREE BRANCHES DOWN. TIME ESTIMATED FROM RADAR.
Jun 6, 3:50 PM MDTTSTM WND GST 712 Sse Centennial, COASOS STATION KAPA DENVER ARAPAHOE.
Jun 6, 3:50 PM MDTTSTM WND GST 733 Ssw Commerce City, COMESONET STATION CO003 070W276 COLO. BLVD.
Jun 6, 3:51 PM MDTTSTM WND DMG3 Sw Aurora, CO3-INCH TREE LIMBS BROKEN; POWER POLES BROKEN.
Jun 6, 3:51 PM MDTTSTM WND GST 713 Ene Broomfield, CO136TH AND ZUNI.
Jun 6, 3:54 PM MDTTSTM WND GST 631 N Buckley Afb, COAWOS STATION KBKF BUCKLEY ANGB DEN.
Jun 6, 3:54 PM MDTTSTM WND GST 672 Wsw Devil'S Head, COMESONET STATION POLC2 POLHEMUS.
Jun 6, 3:55 PM MDTTSTM WND DMG2 Ne Northglenn, CO3-INCH TREE LIMBS BROKEN; POWER POLES BROKEN.
Jun 6, 3:55 PM MDTTSTM WND DMG4 S Buckley Afb, COCORRECTS TIME FROM 4 S BUCKLEY AFB. TREES UPROOTED OR SNAPPED; ROOF BLOWN OFF.
Jun 6, 3:55 PM MDTTSTM WND GST 683 Sw Brighton, COMESONET STATION UP727 2.7 SW BRIGHTON (UPR).
Jun 6, 3:55 PM MDTTSTM WND GST 762 Sse Centennial, COASOS STATION KAPA DENVER ARAPAHOE.
Jun 6, 3:56 PM MDTTSTM WND GST 664 E Commerce City, COMESONET STATION AENC2 ARSENAL.
Jun 6, 3:57 PM MDTTSTM WND DMG2 W Aurora, COTREES UPROOTED OR SNAPPED; ROOF BLOWN OFF.
Jun 6, 3:57 PM MDTTSTM WND DMG3 Ne Northglenn, COGREEN HOUSES AND GAZEBO OVERTURNED.
Jun 6, 3:57 PM MDTTSTM WND GST 592 Ssw Roxborough Park, COMESONET STATION CTPC2 CARPENTER PEAK.
Jun 6, 3:58 PM MDTTSTM WND GST 70Brighton, COTREE DAMAGE, TOO. 4-6 INCH DIAMETER LIMBS BROKEN.
Jun 6, 4:00 PM MDTTSTM WND DMG2 Se Denver, COLARGE TREE UPROOTED ON DOWNING NEAR ALAMEDA.
Jun 6, 4:00 PM MDTTSTM WND GST 681 N Buckley Afb, COAWOS STATION KBKF BUCKLEY ANGB DEN.
Jun 6, 4:00 PM MDTTSTM WND GST 714 Ese Erie, COMESONET STATION CO010 025S229 SH7.
Jun 6, 4:00 PM MDTTSTM WND GST 751 N Brighton, CO3 INCH BRANCHES AND FENCES DOWNED.
Jun 6, 4:01 PM MDTTSTM WND GST 653 Wsw The Pinery, COMESONET STATION FW3105 PARKER.
Jun 6, 4:01 PM MDTTSTM WND GST 782 Se Denver Intl Airpor, COASOS STATION KDEN DENVER.
Jun 6, 4:02 PM MDTTSTM WND DMGPierce, CO1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Jun 6, 4:02 PM MDTTSTM WND GST 65Nunn, COMESONET STATION CO171 NUNN.
Jun 6, 4:04 PM MDTTSTM WND DMG2 Sw Centennial, COSHALLOW ROOTED TREES PUSHED OVER. NUMEROUS POWER POLES DOWN.
Jun 6, 4:04 PM MDTTSTM WND GST 785 S Barr Lake, COMESONET STATION EW9243 COMMERCE CITY.
Jun 6, 4:06 PM MDTTSTM WND DMG3 N Firestone, COTREES UPROOTED OR SNAPPED; ROOF BLOWN OFF.
Jun 6, 4:06 PM MDTTSTM WND DMGBrighton, COTREE DAMAGE IN TOWN.
Jun 6, 4:09 PM MDTTSTM WND GST 725 Ese Hudson, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 41 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 12:21 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3284 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
-50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

952 
WUUS55 KBOU 062103
SVRBOU
COC001-005-013-014-019-031-035-039-047-049-059-069-093-123-062200-
/O.NEW.KBOU.SV.W.0043.200606T2103Z-200606T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
303 PM MDT Sat Jun 6 2020

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  Western Weld County in northeastern Colorado...
  Eastern Park County in central Colorado...
  Larimer County in north central Colorado...
  Gilpin County in central Colorado...
  Jefferson County in central Colorado...
  Boulder County in northeastern Colorado...
  Douglas County in northeastern Colorado...
  Northwestern Elbert County in east central Colorado...
  Western Arapahoe County in northeastern Colorado...
  Broomfield County in northeastern Colorado...
  Clear Creek County in central Colorado...
  East central Grand County in north central Colorado...
  Denver County in northeastern Colorado...
  Western Adams County in northeastern Colorado...

* Until 400 PM MDT.

* At 303 PM MDT, severe thunderstorms were located along a line
  extending from 3 miles north of Drake to near Aspen Springs to 8
  miles west of Elevenmile Canyon Reservoir, or along a line
  extending from 15 miles west of Fort Collins to 28 miles west of
  Denver to 39 miles north of Hayden Pass Burn Scar, moving northeast
  at 65 mph.

  These are very dangerous storms.

  HAZARD...80 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely.

* Locations impacted include...
  Denver, Fort Collins, Greeley, Aurora, Lakewood, Thornton, Arvada,
  Westminster, Centennial, Boulder, Longmont, Loveland, Broomfield,
  Highlands Ranch, Castle Rock, Commerce City, Parker, Littleton,
  Northglenn and Brighton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Denver Colorado.

&&

LAT...LON 4097 10470 4026 10451 3915 10458 3913 10466
      3913 10533 3892 10533 3879 10574 4098 10567
TIME...MOT...LOC 2103Z 239DEG 58KT 4048 10535 3986 10545 3886 10562 

HAIL...<.75IN
WIND...80MPH
 
$$

COOPER
1 follow-up statement
292 
WWUS55 KBOU 062146
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
346 PM MDT Sat Jun 6 2020

COC001-005-013-014-019-031-035-039-047-049-059-069-093-123-062200-
/O.CON.KBOU.SV.W.0043.000000T0000Z-200606T2200Z/
Weld CO-Park CO-Larimer CO-Gilpin CO-Jefferson CO-Boulder CO-
Douglas CO-Elbert CO-Arapahoe CO-Broomfield CO-Clear Creek CO-
Grand CO-Denver CO-Adams CO-
346 PM MDT Sat Jun 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR WESTERN WELD...EASTERN PARK...LARIMER...GILPIN...JEFFERSON...
BOULDER...DOUGLAS...NORTHWESTERN ELBERT...WESTERN ARAPAHOE...
BROOMFIELD...CLEAR CREEK...EAST CENTRAL GRAND...DENVER AND WESTERN
ADAMS COUNTIES...

At 342 PM MDT, severe thunderstorms were located along a line
extending from 3 miles north of Drake to near Aspen Springs to 7
miles west of Elevenmile Canyon Reservoir, or along a line extending
from 15 miles west of Fort Collins to 28 miles west of Denver to 39 
miles north of Hayden Pass Burn Scar, the storms are moving 
northeast at 60 mph.
 
These are very dangerous storms.

HAZARD...75 mph wind gusts.

SOURCE...An automated weather station in Lakewood recorded a peak 
         wind gust to 70 mph at Bear Creek Golf Club in 
         southwest Lakewood.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Denver, Fort Collins, Greeley, Aurora, Lakewood, Thornton, Arvada,
Westminster, Centennial, Boulder, Longmont, Loveland, Broomfield,
Highlands Ranch, Castle Rock, Commerce City, Parker, Littleton,
Northglenn and Brighton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Denver Colorado.

&&

LAT...LON 4097 10470 4026 10451 3915 10458 3913 10466
      3913 10533 3892 10533 3879 10574 4098 10567
TIME...MOT...LOC 2142Z 239DEG 58KT 4048 10535 3986 10545 3886 10562 

HAIL...<.75IN
WIND...80MPH
 
$$

COOPER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:48 PM MDT, 15 minutes earlier.

Area forecast discussion, Jun 6, 2:48 PM MDT, 15 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
248 PM MDT Sat Jun 6 2020

.SHORT TERM...(This evening through Sunday)
Issued at 248 PM MDT Sat Jun 6 2020

Current surface analysis shows surface low in southeast Montana,
with a lee trough intensifying along the Front Range. Satellite
shows an impressive comma head in northeast Utah moving
northeast, with an intense line of convection stretching south
from that through central Colorado.

High winds have developed from the eastern side of Denver metro
across the Palmer Divide, and stronger wind core is expected to
shift slightly eastward through late afternoon and early evening.
We'll keep the existing warnings in tact. Convection is expected
to spread east across the plains in these late afternoon and
evening hours, as airmass seems to be approaching convective
temperatures per latest AMDAR sounding data, satellite, and radar.
Given the 50-60 knots of wind as seen on latest vad wind profiler
between 8000 and 10000 feet MSL, only an extra 15 knots added to
that from the DCAPE near 1000 J/kg would support damaging surface
wind gusts of 70-85+ mph. Some of those wind speeds have already
been observed with storms in western Colorado, and don't see much
difference for our forecast area given the location and strength
of low/mid level wind speed core. MLCAPE is limited to about
500-800 J/kg, so main threat appears to be wind across our
forecast area.

The back edge of storms should pass to the east of the I-25
Corridor by 6 PM, and then exit the eastern plains by 10 PM.
Clearing skies and lighter winds thereafter.

On Sunday, mostly sunny but dry conditions will prevail, and winds
will again increase in the afternoon. Temperatures will push 90F
or more across most of the plains. There is just enough moisture
over the northwest portion of the state to keep a chance of
showers and storms over the north central mountains for the
afternoon.

.LONG TERM...(Sunday night through Saturday)
Issued at 248 PM MDT Sat Jun 6 2020

Will be keeping an eye on Monday and Monday night's weather as
un upper trough from the Pacific Northwest is forecast to move
across the northern half of the state. Latest model runs have been
slowing this feature down, in deference to Tropical Storm
Cristobal which is forecast to be tracking northward up the Lower
Mississippi Valley. The motion of the tropical system will be
blocking the prevailing westerly flow pattern across the country.
As the upper trough slows its motion, it will be undergoing some
amplification with cold air aloft dropping down from the northern
Rockies. This will drop snow levels down below 10,000 feet from
Monday afternoon through Tuesday morning. The period of heaviest
precipitation with this system will be Monday evening when
mountain ridges may pick up a few inches of snow accumulation.
Impact on roads should be minimal, this late in the season. On the
plains, the combination of dynamic forcing and daytime heating
should be enough to drive the formation of afternoon and evening
thunderstorms. At the current time there is a marginal risk that
some of the thunderstorms could reach severe limits. Cloud cover
through the day will help keep temperatures cool, as well as some
northerly flow out ahead of an approaching cold front. All in all,
Monday will be the third active day in a row for northern
Colorado.

The GFS and ECMWF show the core of the upper trough over northeast
Colorado Tuesday morning, moving out the state by evening.
Temperatures across the forecast area will be quite cool, only in
the upper 60s and lower 70s across the plains and 30s and 40s in
the mountains. Behind the passing trough it should be quite
subsident so no precipitation is expected after Tuesday morning.

The rest of the week will feature an upper ridge re-building over
the Southern Rockies with a gradual warming trend across north
central and northeast Colorado. By late in the week we should
again see the return of afternoon and evening thunderstorm
activity. By next Saturday, high temperatures will probably be
getting back close to 90.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 248 PM MDT Sat Jun 6 2020

Strong winds will continue through the rest of the afternoon with
peak gusts around 50 knots at KDEN and KAPA. Scattered storms will
move across the area with even stronger and damaging gusts
upwards of 60 knots possible. Blowing dust may reduce visibility
to less than 5SM at times. Winds will gradually subside 00Z-03Z.
Light and normal drainage winds expected to reestablish themselves
by 06Z. Winds will increase again 15Z-18Z Sunday, with speeds of
20-25 knots from the southwest, with gusts to around 35 knots
holding through 00Z Monday. KBJC may see lighter winds in the
southwest flow pattern.

&&

.FIRE WEATHER...
Issued at 248 PM MDT Sat Jun 6 2020

Strong winds combined with warmer than average temperatures will
keep fire danger high across the eastern plains into early this
evening, despite the marginal humidity values. However, given
the magnitude of winds any fire could spread rapidly out of
control.

Continued critical fire weather conditons expected again on
Sunday afternoon. Good mixing will result in southwest wind
gusts up to 40-45 mph by afternoon. Humidity levels will be lower
than today so critical fire weather conditions will redevelop over
east central Colorado and the Palmer Divide where fuels are
driest. We'll also issue a Red Flag Warning for the southern
foothills and Park County (Zones 214 and 216) where it will be
drier tomorrow.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 9 PM MDT this evening for COZ041-045>051.

Red Flag Warning until 9 PM MDT Sunday for COZ241-245>251.

Red Flag Warning from noon to 9 PM MDT Sunday for COZ214-216.

High Wind Warning until 6 PM MDT this evening for COZ040-042>044.

&&

SHORT TERM...Barjenbruch
LONG TERM...Dankers
AVIATION...Barjenbruch
FIRE WEATHER...Barjenbruch
Hazardous weather outlook, Jun 6, 10:55 AM MDT, 4 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1055 AM MDT Sat Jun 6 2020

COZ030>051-071700-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1055 AM MDT Sat Jun 6 2020

...HIGH WINDS...SEVERE STORMS WITH DAMAGING WINDS...AND HIGH FIRE
DANGER TODAY...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Scattered thunderstorms developing this afternoon will be capable
of producing damaging winds. Wind gusts as high as 80 mph can be
expected from the stronger severe storms, possibly resulting in
property damage and dangerous travel conditions. High profile
vehicles should not travel this afternoon, while others should
remain aware for very strong cross winds and areas of blowing
dust. Visibility may be suddenly reduced near open fields.

Outside of the thunderstorms, gusty winds of 45 to 60 mph will
develop in all areas this afternoon. The strongest of these more
persistent winds are expected to develop over the Palmer Divide
and just east of the I-25 Corridor.

Fire danger will also be very high over the eastern plains and
Palmer Divide as high winds combine with unseasonably warm
temperatures. Avoid burning or any outdoor activity that may
produce sparks, as rapid fire growth is possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The plains will see very warm temperatures and gusty south winds
increasing by late Sunday morning which will raise fire danger
again to critical levels through early Sunday evening. Wind gusts
up to 50 mph are expected Sunday while humidity levels will be
under 15 percent. Conditons will be drier with no thunderstorms
expected.

On Monday, another upper level weather disturbance will be
passing over the northern half of Colorado with showers and
thunderstorms over the mountains moving out onto the plains in the
afternoon. Some thunderstorms may become severe Monday afternoon
over northern sections.

Cooler temperatures are expected through the middle part of next
week with a little less thunderstorm activity for Tuesday and
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today and tonight. However,
any reports of strong wind gusts or wind damage will be
appreciated.

In the hours before

Local storm report, Jun 6, 1:18 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
118 PM MDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     NON-TSTM WND GST 3 E PARKER              39.51N 104.71W
06/06/2020  M71 MPH          DOUGLAS            CO   TRAINED SPOTTER

            MINOR TREE DAMAGE.

1247 PM     NON-TSTM WND GST 2 SE DENVER INTL AIRPOR 39.84N 104.65W
06/06/2020  M59 MPH          DENVER             CO   OFFICIAL NWS OBS

1234 PM     NON-TSTM WND GST 2 NE LONE TREE          39.56N 104.85W
06/06/2020  M62 MPH          DOUGLAS            CO   ASOS

            CENTENNIAL AIRPORT.

1130 AM     NON-TSTM WND GST 13 ENE KIOWA            39.41N 104.24W
06/06/2020  M59 MPH          ELBERT             CO   MESONET

            MESONET STATION AR864 KIOWA.

&&
Local storm report, Jun 6, 2:27 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
227 PM MDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     TSTM WND GST     1 ENE BERTHOUD PASS     39.80N 105.77W
06/06/2020  M75 MPH          GRAND              CO   AWOS

            AWOS STATION K0CO BERTHOUD PASS.

0154 PM     TSTM WND GST     3 ESE COPPER MOUNTAIN   39.47N 106.10W
06/06/2020  M79 MPH          SUMMIT             CO   MESONET

0154 PM     TSTM WND GST     1 S COPPER MOUNTAIN     39.48N 106.15W
06/06/2020  M74 MPH          SUMMIT             CO   AWOS

            AWOS STATION KCCU RED CLIFF PASS.

0102 PM     NON-TSTM WND GST 2 SE DENVER INTL AIRPOR 39.85N 104.65W
06/06/2020  M60 MPH          DENVER             CO   ASOS

            ASOS STATION KDEN DENVER.

0100 PM     NON-TSTM WND GST 3 SSW CASTLE ROCK       39.34N 104.86W
06/06/2020  M64 MPH          DOUGLAS            CO   MESONET

            MESONET STATION DW6400 CASTLE ROCK.

0100 PM     NON-TSTM WND GST 3 E PARKER              39.51N 104.71W
06/06/2020  M71 MPH          DOUGLAS            CO   TRAINED SPOTTER

            MINOR TREE DAMAGE.

1247 PM     NON-TSTM WND GST 2 SE DENVER INTL AIRPOR 39.84N 104.65W
06/06/2020  M59 MPH          DENVER             CO   OFFICIAL NWS OBS

1245 PM     NON-TSTM WND GST 13 ENE KIOWA            39.41N 104.24W
06/06/2020  M71 MPH          ELBERT             CO   MESONET

            MESONET STATION AR864 KIOWA.

1234 PM     NON-TSTM WND GST 2 NE LONE TREE          39.56N 104.85W
06/06/2020  M62 MPH          DOUGLAS            CO   ASOS

            CENTENNIAL AIRPORT.

1125 AM     NON-TSTM WND GST 3 NNW LOUVIERS          39.51N 105.02W
06/06/2020  M67 MPH          DOUGLAS            CO   MESONET

            MESONET STATION AT112 LITTLETON.

&&
Local storm report, Jun 6, 2:46 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
246 PM MDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     TSTM WND GST     8 WNW LAST CHANCE       39.75N 103.73W
06/06/2020  M71 MPH          ADAMS              CO   MESONET

0214 PM     TSTM WND GST     CEDAR POINT             39.35N 103.82W
06/06/2020  M85 MPH          ELBERT             CO   MESONET

0212 PM     TSTM WND GST     1 ENE BERTHOUD PASS     39.80N 105.77W
06/06/2020  M75 MPH          GRAND              CO   AWOS

            AWOS STATION K0CO BERTHOUD PASS.

0154 PM     TSTM WND GST     3 ESE COPPER MOUNTAIN   39.47N 106.10W
06/06/2020  M79 MPH          SUMMIT             CO   MESONET

0154 PM     TSTM WND GST     1 S COPPER MOUNTAIN     39.48N 106.15W
06/06/2020  M74 MPH          SUMMIT             CO   AWOS

            AWOS STATION KCCU RED CLIFF PASS.

0102 PM     NON-TSTM WND GST 2 SE DENVER INTL AIRPOR 39.85N 104.65W
06/06/2020  M60 MPH          DENVER             CO   ASOS

            ASOS STATION KDEN DENVER.

0100 PM     NON-TSTM WND GST 3 SSW CASTLE ROCK       39.34N 104.86W
06/06/2020  M64 MPH          DOUGLAS            CO   MESONET

            MESONET STATION DW6400 CASTLE ROCK.

0100 PM     NON-TSTM WND GST 3 E PARKER              39.51N 104.71W
06/06/2020  M71 MPH          DOUGLAS            CO   TRAINED SPOTTER

            MINOR TREE DAMAGE.

1247 PM     NON-TSTM WND GST 2 SE DENVER INTL AIRPOR 39.84N 104.65W
06/06/2020  M59 MPH          DENVER             CO   OFFICIAL NWS OBS

1245 PM     NON-TSTM WND GST 13 ENE KIOWA            39.41N 104.24W
06/06/2020  M71 MPH          ELBERT             CO   MESONET

            MESONET STATION AR864 KIOWA.

1234 PM     NON-TSTM WND GST 2 NE LONE TREE          39.56N 104.85W
06/06/2020  M62 MPH          DOUGLAS            CO   ASOS

            CENTENNIAL AIRPORT.

1125 AM     NON-TSTM WND GST 3 NNW LOUVIERS          39.51N 105.02W
06/06/2020  M67 MPH          DOUGLAS            CO   MESONET

            MESONET STATION AT112 LITTLETON.

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:51 PM MDTSevere Thunderstorm WarningBOUClear Creek, Grand, Jackson, Larimer, Park, Summit39 min
Jun 6, 2:15 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln, Washington45 min
Jun 6, 2:33 PM MDTSevere Thunderstorm WarningBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more42 min
Jun 6, 3:56 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 4 more64 min
Jun 6, 4:36 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver, Morgan, Weld39 min
Jun 6, 4:50 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln40 min
Jun 6, 5:18 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Logan, Morgan, Washington, Weld42 min
Jun 6, 5:27 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln48 min
Jun 6, 5:58 PM MDTSevere Thunderstorm WarningBOULogan, Washington47 min
Jun 6, 5:58 PM MDTSevere Thunderstorm WarningBOULogan, Washington47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.